| Catalog Number |
2C6254 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of an unspecified quantity at least two (2) of clearlink system continu-flo solution sets separated at the manifold.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: two devices were received for evaluation.A visual inspection with the naked eye was performed and all components were correctly placed and according to the specification.A crack in the stopcock was noted on one of the units but not on the other.Pressure testing was performed on the units and a leak was noted in one set, through the cracked stopcock.Functional tests including clear passage and pull tests were performed on the units with no issues noted.The reported condition of separation was not verified, however, one of the units did not meet specification due to a crack in the stopcock.The cause of the condition was a manufacturing related issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.